Journal of Integral Equations and Applications

Attracting Solutions of Nonlinear Volterra Integral Equations

Mariano R. Arias and Jesús M.F. Castillo

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 11, Number 3 (1999), 299-308.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181074279

Digital Object Identifier
doi:10.1216/jiea/1181074279

Mathematical Reviews number (MathSciNet)
MR1719099

Zentralblatt MATH identifier
0974.45004

Citation

Arias, Mariano R.; Castillo, Jesús M.F. Attracting Solutions of Nonlinear Volterra Integral Equations. J. Integral Equations Applications 11 (1999), no. 3, 299--308. doi:10.1216/jiea/1181074279. https://projecteuclid.org/euclid.jiea/1181074279.


Export citation

References

  • M.R. Arias, J.M.F. Castillo and M.A. Simoes, Eigenvalues and nonlinear Volterra equations, in Approximation theory, wavelets and applications (S.P. Singh, ed.), NATO Adv. Sci. Inst. Ser. C: Math. Phys. Sci. 454, Kluwer Acad. Publ., Dordrecht, 1995.
  • M.R. Arias and J.M.F. Castillo, Lower estimates for nonlinear Volterra equations, Nonlinear Anal. TMA., to appear.
  • --------, Inverse characterization of the existence of solutions for some nonlinear Abel-Volterra equations, Nonlinear Anal. TMA 34 (1998), 433-442.
  • S. Banach, Sur les lignes rectifiables et les surfaces dont l'aire est finie, Fund. Math. 7 (1925), 225-236.
  • E. Hewitt and K. Stromberg, Real and abstract analysis, Graduate Texts in Math. 25, Springer-Verlag, Berlin, Heidelberg, 1975.
  • J.J. Keller, Propagation of simple non-linear waves in gas filled tubes with friction, Z. Agnew. Math. Phys. 32 (1981), 170-181.
  • W. Okrasinski, On a nonlinear Volterra integral equation, Math. Meth. Appl. Sci. 8 (1986), 345-350.
  • --------, On approximate solutions to some nonlinear diffusion problems, Z. Angew. Math. Phys. 44 (1993), 722-731.
  • R. Szwarc, Attraction principle for nonlinear integral operators of the Volterra type, J. Math. Anal. Appl. 170 (1992), 449-456.